# SDR DXTA2024062012103

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 15,765 hours, 11,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN CABIN DOOR IS ON THE PRECATCH AND THE DOOR HANDLE IS NOT LOCKED, THE PRECATCH RELEASE LEVER WILL NOT RELEASE THE DOOR OFF OF THE PRECATCH.  TO RELEASE THE DOOR YOU MUST FIRST LOCK THE DOOR AND THEN UNLOCK THE CABIN DOOR.  THE PRECATCH DOES CATCH THE DOOR PROPERLY WHEN CLOSING.  PRECATCH RED RELEASE LEVER IS INOP  CLEANED AND LUBRICATED MED PRECATCH RELEASE ASSEMBLY. CYCLED MED AND PRECATCH RELEASE 12 TIMES WITH NO DISCREPANCIES NOTED THEN STARTED APU AND CYCLED THEM 12 MORE TIMES TO VERIFY ISSUE IS NOT DOOR SEAL RELATED, ALL WITH NO DISCREPANCIES NOTED REF CE560XL MM 52-10-01
